This is weird. I am so sick right now. I just had really severe stomach cramps for about 30 minutes, broke out in a cold soaking sweat, had pins and needles in my feet and hands. Then the lower problems. I am in bed now but feel really nausesated and still have some cramps. This is day 9. WTH.
It ***** that you are sick. I am at work with some similar symptoms so I guess we aren't done yet. I was strong and had nothing to do with that guy here at work today. He is out in the field the rest of the day so I am safe, Hope you feel better soon.
Hi, are you drinking enough fluids? I had that happen to me too, a couple of times and after I drank a ton of water & gatorade, it went away. Also, I don't remember if you were taking any benzos or not, but those symptoms also started happening to me when I started taking less and less of it. Hang it there, you are still doing awesome.
I have been drinking a ton of gatorade. I did have some coke for the first time yesterday. Coca cola, I mean. I haven't had any benzo's. I have taken immodium, benadryl, tylenol, gravol, vitamins over the last 9 days. Not alot of anything but the vitamins. I am wondering if the immodium just delayed everything so I am kind of scared to take it now. It was really scary. I thought I was going to pass out from the pain.
haha, I just wanted to make sure. Well I sure don't have any cravings for a pill right now. I thought I was getting off easy with this part of it but I really think the immodium just delayed the inevitable. I had a bad bout one day but didn't have cramps like this. That was brutal but I think the worst is over. Maybe I shouldn't say that, I will jinx myself.
You should continue to take the Immodium. I had to take it for over 2 weeks and sometimes had to take more than required. I would suggest that. Also, when you feel up to it, eat some saltine crackers. Nothing too heavy right now. Maybe some chicken broth. Feel better!
hey huni its morning here sorry your having a tough time immiodom helps keep on it dontvbe scared mate i understand how ya feeling your doin wicked when my tummy like that and it still is daily i try to have a small snack when i wake every mornin i make a cuppa n toast sometimes bent over from cramps so proud of u huni stay strong hope ya resting my friend mwah xoxoxoxo
I am feeling much better. I was really hungry this morning and ate more than I have in quite awhile. Maybe that's why but it was brutal. I am glad I didn't have that earlier in this process when my anxiety was bad. It sure took any craving I had for a pill away. Just a little friendly reminder hahahah.
lol hating those reminders but god our bodies r letting us know they ain't happy mwah chick how's talk sleep i got some it was broken up every two hours i was hoping that cos i had big day id sleep like a baby nope but what i did get i loved lol
Sorry you got hit with a backhand punch, but it does happen. Sarah is right...we do always need to consider whether we may pick up a real bug in the midst of detox. Renewal has mostly good days, but the occasional backhand comes along. Hopefully you will continue to feel better. You are an inspiration to me. I am taking my last pills Sunday. I am going to sequester myself from my family at our lake house for the first couple of days. For one thing, I want to be able to ramble around and walk, swim, whatever, WHENEVER I want and not worry about worrying my folks. The plan may falter because we don't have internet out there and my phone is so darn slow I don't mess with it. But at least it is a plan. Got paychecks early so can supply up. Nervous, but I am already very nervous 4 hours a night so why not just deal. Peace and good health to you. -Randy
Yes freetoagoodhome, that is a great way to put it. It felt like when I had food poisoning but the devil leaving is what it was.
Randy, you have a great plan. I will be thinking of you and I know what you mean about being nervous. I was so scared and I didn't have alot of faith in myself but I finally did it. Please keep in touch as soon as you can.
HI PAR your far enough along that this could just be a bug but dont rule out it still being part of the withdrawal you can get hit with symptoms out to 3 weeks sometime kinda like what you had here judt one day of it it not that uncommon sorta its last little grip on you hang in there hope you feel 100% tomorrow and sleep well tonight good luck and God bless.......Gnarly
Hi Pat i am right here with you. All kinds of cramps and yucky.stuff going on. I wish i was on day nine. You have been such an inspiration to me. Thanks again for all your support, how you are feeling better.
awww thanks Jenn, I am feeling better and got about 4 hours of sleep. I know what you mean. I would read about people saying they were on a certain day and think I was never going to get there. Here I am about to take on day 10. You will be too, before you know it. Stay strong hun, it will get better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.